Communications of the Korean Mathematical Society (Vol. 1, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 1—111
양자통계역학에서 Green함수, 하밀토니안 및 양자동역학계 구축(Greens' functions, Hamiltonian and construction of quantum dynamical systems in quantum statistical mechanics)
박용문, 이범수, 이현덕, 이현우
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 1—10
The uniqueness of the Cauchy problem for the second order elliptic operators
Jung Soo Kim, Dohan Kim, June Gi Kim, and Young Han Choe
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 11—13
On topological structure of a certain submanifold in $R^{n+2}$
Yong Bai Baik and Yang Jae Shin
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 15—30
A tube formula in product Riemannian manifolds
Sung Yun Lee
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 31—34
Structures of AF algebras
Sung Je Cho, Sung Ki Kim, and Sa Ge Lee
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 35—41
On the lowest eigenvalue of the Laplacian for intersection of a bounded domain and a domain vanishing at $\infty$
Dong Pyo Chi, Il Hae Lee, and Sang Moon Kim
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 43—54
On the wave front sets of generalized distributions
Bu Hyeon Kang, Byung Keun Sohn, and Dae Hyeon Pahk
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 55—66
Some actions on the hyperfinite $II_1$-factor
Tae Hoon Park
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 67—70
Classification of irreducible plane curve singularities
Il Hae Lee, Chung Hyuk Kang, and Sang Moon Kim
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 71—79
CR structures and the Mizohata type operators
Jong Sik Kim, Jung Soo Kim, Sung Ki Kim, and Do Han Kim
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 81—89
Remarks on the functors TOR and EXT
Dall Sun Yun
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 91—97
A remark on a projective cover of a module
Y. S. Park
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 99—101
Evaluation subgroups of the homotopy groups of a transformation group
Moo Ha Woo and Kee Young Lee
Commun. Korean Math. Soc. 1986 Vol. 1, No. 1, 103—111

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd